Alert archive / Nebraska / Flash Flood Warnings in 2009
Flash Flood Warning 3, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jun 19, 2009, 1:51 AM CDT for Hall County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 1:51 AM CDT (06:51 UTC)
- Expired
- Jun 19, 2009, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Hall County, NE
The radar
The Grand Island radar (KUEX), 70 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 2:22 AM CDT | HEAVY RAIN 1.46 | 4 Ne Grand Island, NE | 1.46 INCHES OF RAIN IN LAST 82 MINUTES AT CENTRAL NEBRASKA REGIONAL AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2441 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1770 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 190651
FFWGID
NEC079-191300-
/O.NEW.KGID.FF.W.0003.090619T0651Z-090619T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
151 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 800 AM CDT
* AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. NEARLY 2 INCHES OF RAINFALL HAVE FALLEN NEAR GRAND ISLAND
WITH MORE HEAVY RAIN EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GRAND
ISLAND AND ALDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4104 9828 4100 9828 4085 9828 4084 9828
4083 9852 4104 9851
$$
HEINLEIN2 follow-up statements
000
WGUS73 KGID 191020
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
520 AM CDT FRI JUN 19 2009
NEC079-191300-
/O.CON.KGID.FF.W.0003.000000T0000Z-090619T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALL NE-
520 AM CDT FRI JUN 19 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN HALL COUNTY
UNTIL 800 AM CDT...
AT 516 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING IN THE GRAND ISLAND AREA. SOME UNDERPASSES
AND STREETS CONTINUE TO HAVE WATER COVERING THEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4104 9828 4100 9828 4085 9828 4084 9828
4083 9852 4104 9851
$$
JCB000
WGUS73 KGID 191255
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
755 AM CDT FRI JUN 19 2009
NEC079-191307-
/O.EXP.KGID.FF.W.0003.000000T0000Z-090619T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALL NE-
755 AM CDT FRI JUN 19 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN HALL
COUNTY WILL BE ALLOWED TO EXPIRE AT 800 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. LAW ENFORCEMENT OFFICIALS REPORT
THAT WATER HAS ALSO RECEDED FROM UNDERPASSES AND ROADWAYS IN GRAND
ISLAND. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4104 9828 4100 9828 4085 9828 4084 9828
4083 9852 4104 9851
$$
KBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:23 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 19, 12:23 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1223 AM CDT FRI JUN 19 2009 .AVIATION...06Z KGRI TAF. OVERNIGHT CONVECTION IS ON THE WAY WITH NUMEROUS THUNDERSTORMS POSSIBLE. COULD GET SOME HEAVY DOWNPOURS ALONG WITH SOME HAIL. GUSTY NORTHWEST WIND CAN BE EXPECTED BEHIND THE OUTFLOW. COULD HAVE SOME LOWER MVFR CEILINGS WITH POSSIBLE STRATIFORM PRECIPITATION AND STRATUS LEFT BEHIND EARLY MORNING ON FRIDAY. ANY LOWER CEILINGS SHOULD LIFT BY LATE MORNING FRIDAY. && .PREV DISCUSSION... /ISSUED 700 PM CDT THU JUN 18 2009/ AVIATION...00Z KGRI TAF. VFR CONDITIONS TO BEGIN WITH...BUT LATER IN THE EVENING AND OVERNIGHT WE COULD GET SOME THUNDERSTORMS WHICH COULD BE SEVERE WITH HAIL AND STRONG WIND POSSIBLE IN STRONGER STORMS. COULD HAVE SOME LOWER MVFR CEILINGS WITH POSSIBLE STRATIFORM PRECIPITATION AND STRATUS LEFT BEHIND INTO THE EARLY MORNING ON FRIDAY. ANY LOWER CEILINGS SHOULD LIFT BY LATE MORNING FRIDAY. PREV DISCUSSION... /ISSUED 343 PM CDT THU JUN 18 2009/ DISCUSSION...PRIMARY SHORT TERM CONCERN WILL CENTER AROUND THUNDERSTORM CHANCES THIS EVENING INTO TONIGHT. CAP SHOULD HOLD THROUGH THE AFTERNOON ACROSS OUR CWA...BUT CONVECTION WILL FIRE FURTHER WEST AND COULD MOVE INTO OUR WESTERN CWA BY EARLY THIS EVENING. IN ADDITION...LOW LEVEL JET REALLY KICKS UP BY LATE EVENING WITH NOSE OF JET POINTED RIGHT AT OUR CWA. CONSEQUENTLY...INCREASED POPS FOR TONIGHT INTO THE LIKELY CATEGORY. THERE WILL BE DECENT INSTABILITY AND GOOD DEEP LAYER SHEAR TO HEIGHTEN THE THREAT OF PREDOMINATELY ELEVATED SUPERCELLS LATE TONIGHT ALONG THE NOSE OF THE LOW LEVEL JET. WILL NEED TO KEEP AN EYE OUT FOR LARGE HAIL AND DAMAGING WINDS LATE TONIGHT. SHOWERS AND THUNDERSTORMS COULD LINGER INTO FRIDAY MORNING...BUT EXPECT A NICE DRY AFTERNOON WITH HIGHS IN THE 80S. SATURDAY THROUGH NEXT WEEK. PRIMARY FORECAST CONCERN WILL CENTER AROUND INCREASING TEMPERATURES AND SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS. A LARGE UPPER LEVEL TROUGH WILL BE CROSSING THE WESTERN CONUS ON SATURDAY. THE TROUGH OPENS UP INTO THE HIGH PLAINS AND THERE SHOULD BE ENOUGH FORCING THAT ALONG WITH AFTERNOON DESTABILIZATION THUNDERSTORMS ARE EXPECTED TO DEVELOP. THUNDERSTORM DEVELOPMENT LATE SATURDAY AFTERNOON AND EVENING WILL BE MORE LIKELY ACROSS OUR SOUTHWESTERN CWA OR POINTS JUST SOUTH AND WEST OF OUR CWA. THESE STORMS SHOULD THEN TRACK NORTHEAST ACROSS PORTIONS OF OUR CWA SATURDAY NIGHT. THE UPPER LEVEL WINDS ARE STILL FAIRLY STRONG ON SATURDAY AT AROUND 50 TO 60 KTS IN OUR SOUTHWESTERN CWA. HOWEVER...AMOUNT OF AVAILABLE INSTABILITY IS QUESTIONABLE. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE AND PERHAPS MORE LIKELY IF INSTABILITY IMPROVES. THE UPPER TROUGH REMAINS IN THE AREA ON SUNDAY AND WILL KEEP SLIGHT POPS THROUGH SUNDAY. HOWEVER...AN UPPER LEVEL RIDGE ACROSS THE SOUTHEASTERN CONUS RETROGRADES BACK TO THE WEST ON MONDAY...WHICH SHOULD RESULT IN WARMING TEMPERATURES AND DRY CONDITIONS TO START THE WEEK. THE FORECAST THEN BECOMES VERY CHALLENGING BY DAYS 5 THROUGH 7 WITH OVERALL FLOW PATTERN GENERALLY SHOWING A RIDGE OVER THE CENTRAL CONUS PERSISTING THROUGH AT LEAST NEXT THURSDAY. THIS GENERALLY SPELLS OUT DRY WEATHER...BUT THERE ARE SOME INDICATIONS OF A SHORT WAVE OR TWO TRYING TO RIDE THE RIDGE AND POSSIBLY KICK OFF A FEW THUNDERSTORMS. AT THIS TIME...WILL JUST INCLUDE A FEW ISOLATED CHANCES OF SHOWERS AND THUNDERSTORMS FRO MID TO LATE WEEK. TEMPERATURES ON SATURDAY WILL BE ABOUT AS COOL AS THEY WILL BE THE WHOLE WEEK WITH HIGHS IN THE MID 80S. TEMPERATURES THEN RISE TO AROUND 90 OR BETTER BY SUNDAY INTO NEXT WEEK. THE HOTTEST DAYS WILL LIKELY BE EARLY TO MID WEEK WHILE THE RIDGE IS MOST SQUARELY OVERHEAD. AVIATION...18Z TAF. AT THE ONSET OF THE TAF PERIOD...VFR CONDITIONS CAN BE EXPECTED WITH HIGH LEVEL CLOUDS. SOME CU WILL DEVELOP DURING THE LATE AFTERNOON. CHANCES FOR THUNDERSTORMS EXIST ONCE AGAIN WITH TIMING FOR KGRI OCCURRING MAINLY AFTER DARK. STORMS SHOULD INITIALLY DEVELOP TO THE SOUTH AND WEST OF KGRI ALONG A FRONTAL BOUNDARY AND ASSOCIATED WITH A PROGRESSING UPPER LEVEL DISTURBANCE. MVFR CONDITIONS ARE POSSIBLE WITH THE THUNDERSTORM ACTIVITY. WINDS WILL SHIFT TO A NORTHERLY DIRECTION FOLLOWING THE FRONTAL PASSAGE FRIDAY MORNING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...HEINLEIN
Hazardous weather outlook, Jun 19, 12:24 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1224 AM CDT FRI JUN 19 2009 NEZ039>041-046>049-060>064-072>077-082>087-191200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 1224 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A BROKEN BAND OF STRONG TO SEVERE THUNDERSTORMS ALREADY PRESENT ACROSS SOUTH CENTRAL NEBRASKA...WILL CONTINUE TO BE POSSIBLE THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. THE HIGHEST THREAT OF SEVERE THUNDERSTORMS WILL BE ALONG AND NORTH OF A BEAVER CITY TO BLUE HILL TO GENEVA LINE THROUGH 5 AM. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND DAMAGING WINDS UP TO 60 MPH. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF FLASH FLOODING DURING THE MID TO LATE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS ACROSS PORTIONS OF THE OUTLOOK AREA FROM FRIDAY THROUGH SUNDAY...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. A FEW OF THE THUNDERSTORMS ON SATURDAY COULD BECOME STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...ESPECIALLY NORTH OF A BEAVER CITY TO BLUE HILL TO GENEVA LINE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-191200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 1224 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS ACROSS PORTIONS OF THE OUTLOOK AREA FROM FRIDAY THROUGH SUNDAY...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. A FEW OF THE THUNDERSTORMS ON SATURDAY COULD BECOME STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 19, 1:33 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
133 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM HAIL KENESAW 40.62N 98.66W
06/19/2009 E1.00 INCH ADAMS NE EMERGENCY MNGR
&&Local storm report, Jun 19, 1:34 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
134 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL MARQUETTE 41.01N 98.01W
06/19/2009 E1.00 INCH HAMILTON NE LAW ENFORCEMENT
QUARTER SIZE HAIL
&&
PFANNKUCHLocal storm report, Jun 19, 1:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
146 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM HAIL PROSSER 40.69N 98.58W
06/19/2009 E1.00 INCH ADAMS NE EMERGENCY MNGR
QUARTER SIZE HAIL
&&
PFANNKUCHLocal storm report, Jun 19, 1:47 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
147 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM HAIL JUNIATA 40.59N 98.51W
06/19/2009 E0.75 INCH ADAMS NE EMERGENCY MNGR
PENNY SIZE HAIL
&&
PFANNKUCHLocal storm report, Jun 19, 1:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
148 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM HAIL KENESAW 40.62N 98.66W
06/19/2009 E1.75 INCH ADAMS NE EMERGENCY MNGR
GOLF BALL HAIL
&&
PFANNKUCHLocal storm report, Jun 19, 1:50 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
150 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM TSTM WND GST 2 WNW HASTINGS 40.60N 98.43W
06/19/2009 E56 MPH ADAMS NE ASOS
WIND GUST AT HASTINGS MUNICIPAL AIRPORT
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:31 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Phelps | 44 min |
| Jun 18, 11:47 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 43 min |
| Jun 19, 12:04 AM CDT | Special Weather Statement | GID | Gosper, Phelps | 26 min |
| Jun 19, 12:14 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard | 46 min |
| Jun 19, 12:22 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Kearney, Phelps | 38 min |
| Jun 19, 12:35 AM CDT | Special Weather Statement | GID | Merrick | 25 min |
| Jun 19, 12:41 AM CDT | Special Weather Statement | GID | Hall | 34 min |
| Jun 19, 12:48 AM CDT | Special Weather Statement | GID | Buffalo | 12 min |
| Jun 19, 12:54 AM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Polk, York | 51 min |
| Jun 19, 12:57 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney, Phelps | 48 min |
| Jun 19, 1:04 AM CDT | Special Weather Statement | GID | Dawson | 26 min |
| Jun 19, 1:23 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 52 min |
| Jun 19, 1:35 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 40 min |
| Jun 19, 1:42 AM CDT | Areal Flood Advisory | GID | Hall, Hamilton, Merrick | 4 hr |
| Jun 19, 1:42 AM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 47 min |
| Jun 19, 2:08 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 37 min |
| Jun 19, 2:14 AM CDT | Special Weather Statement | GID | Hall | 31 min |
| Jun 19, 2:26 AM CDT | Areal Flood Advisory | GID | Polk | 4 hr |
| Jun 19, 2:32 AM CDT | Special Weather Statement | GID | York | 28 min |
| Jun 19, 2:47 AM CDT | Special Weather Statement | GID | Fillmore | 28 min |
| Jun 19, 3:11 AM CDT | Flash Flood Warning | GID | Hamilton, Merrick, Polk | 6 hr |
| Jun 19, 3:35 AM CDT | Areal Flood Advisory | GID | Buffalo, Dawson, Gosper | 4 hr |
Nearby
Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.